# SDR SWIA200921167

- Difficulty date: January 19, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N710BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7852
- Aircraft time: 13,048 hours, 10,699 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CRACK AT UPPER CORNER LINTEL FITTING TO BULKHEAD WEB.  REPAIRED PER REO.
